Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 228, NWS Atlanta, GA

June 25, 202317 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 6:00 PM EDT for 17 counties in Georgia. It was in force for 60 min. 60 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 6:00 PM EDT (22:00 UTC)
Expired
Jun 25, 2023, 7:00 PM EDT
In force
60 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Carroll County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Newton County, GA, Paulding County, GA, Polk County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:02 PM EDTTSTM WND DMGRoswell, GAReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Jun 25, 6:02 PM EDTNON-TSTM WND GST 47Dobbins Air Reserve Bas, GAAWOS station KMGE Dobbins AFB Mari.
Jun 25, 6:05 PM EDTTSTM WND DMGNew Hope, GADowned trees and powerlines along Bobo road.
Jun 25, 6:06 PM EDTTSTM WND DMG1 N Hiram, GATree blocking CW Sims Road at King Road.
Jun 25, 6:06 PM EDTTSTM WND DMG3 Ese Lilburn, GAReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Jun 25, 6:07 PM EDTTSTM WND DMG2 Wsw Mount Bethel, GAReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 25, 6:09 PM EDTTSTM WND DMG2 Wsw Mount Bethel, GAReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 25, 6:10 PM EDTTSTM WND DMG1 Se Chamblee, GATrees Down.
Jun 25, 6:13 PM EDTTSTM WND DMG2 N Dallas, GATree down blocking John Walraven Road at Old Cartersville Road.
Jun 25, 6:15 PM EDTTSTM WND DMG1 Ese Tucker, GATrees Down.
Jun 25, 6:15 PM EDTTSTM WND DMG1 Nnw Clarkston, GATrees Down.
Jun 25, 6:15 PM EDTTSTM WND DMG3 Se Sandy Plains, GAThe 911 Center reported a tree down at Cooper Street and Dallas Highway.
Jun 25, 6:15 PM EDTTSTM WND DMGLa Vista, GATrees Down.
Jun 25, 6:17 PM EDTTSTM WND DMG3 Sw Dallas, GATree on a house along Lane Cemetary Road.
Jun 25, 6:17 PM EDTTSTM WND DMGDallas, GATree down on a home along Grove Park Ave.
Jun 25, 6:17 PM EDTTSTM WND DMGYorkville, GATree blocking Gold Mine Road near hwy 101.
Jun 25, 6:18 PM EDTTSTM WND DMG1 N Six Flags Over Geor, GAThe 911 Center reported a tree down by Hillcrest Drive and Spring Drive.
Jun 25, 6:18 PM EDTTSTM WND DMG2 Wnw Truist Park, GAThe 911 Center reported a tree down near Muncy Ct and Lakes Edge Dr.
Jun 25, 6:20 PM EDTTSTM WND DMG1 Nw Chamblee, GATree down on home. Severe structural damage.
Jun 25, 6:20 PM EDTTSTM WND DMG1 Sse Kirkwood, GALarge oak tree fell at Pennington Pl SE and Lomita Rd SE.
Jun 25, 6:20 PM EDTTSTM WND DMG2 Ese Tucker, GATrees Down.
Jun 25, 6:20 PM EDTTSTM WND DMG2 Nw Belmont, GATrees Down.
Jun 25, 6:20 PM EDTTSTM WND DMG2 S Avondale Estates, GATrees Down.
Jun 25, 6:20 PM EDTTSTM WND DMG2 Se Avondale Estates, GATrees Down.
Jun 25, 6:20 PM EDTTSTM WND DMG3 Nne New Georgia, GATree blocking the Marshall Fuller Road off Villa Rica Hwy.
Jun 25, 6:20 PM EDTNON-TSTM WND GST 44Druid Hills, GAMesonet station 1473W Emory University Athletics.
Jun 25, 6:22 PM EDTTSTM WND DMG1 Nnw Mableton, GAReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 25, 6:24 PM EDTTSTM WND DMGBuckhead, GA*** 1 FATAL *** Tree fell on individual outdoors.
Jun 25, 6:25 PM EDTTSTM WND DMG3 S Dallas, GATree and powerlines fell onto a vehicle off Mustang Drive near villa rica Hwy.
Jun 25, 6:25 PM EDTTSTM WND GST 551 S Chamblee, GAASOS station KPDK Peachtree Dekalb.
Jun 25, 6:27 PM EDTTSTM WND DMG1 Ene Walnut Grove, GAThe Emergency Manager reported a tree blocking both lanes in the 4000 block of Highway 138.
Jun 25, 6:27 PM EDTTSTM WND DMG2 Ese Windsor, GAThe Emergency Manager relayed a report of a tree down near the intersection of Piney Grove and Bullock Bridge Road.
Jun 25, 6:29 PM EDTTSTM WND DMG3 Wnw Brownsville, GATree and powerlines on a home along Bakers Bridge Road.
Jun 25, 6:30 PM EDTTSTM WND DMG1 Wsw Lithonia, GATrees Down.
Jun 25, 6:30 PM EDTTSTM WND DMG2 Ne Loganville, GAEmergency manager reported tree blocking roadway in the 3000 block of Watson Mill Drive.
Jun 25, 6:30 PM EDTTSTM WND DMG2 Nne Arabia Mountain, GATrees Down.
Jun 25, 6:30 PM EDTTSTM WND DMG2 S Panthersville, GATrees Down.
Jun 25, 6:30 PM EDTTSTM WND DMG2 W Snapfinger, GATrees Down.
Jun 25, 6:30 PM EDTTSTM WND DMG3 Sse Panthersville, GATrees Down.
Jun 25, 6:30 PM EDTTSTM WND DMG3 W Brownsville, GA
Jun 25, 6:32 PM EDTTSTM WND DMG1 Wnw Walnut Grove, GAEmergency manager reported tree down at the intersection of Emmett Still road and Ashley Falls court.
Jun 25, 6:32 PM EDTTSTM WND DMG2 N Union, GATree down blocking Hogue Road near Old Yorkville Rd.
Jun 25, 6:32 PM EDTTSTM WND DMG3 Nnw Union, GATree down across Bell Road near GA 101.
Jun 25, 6:33 PM EDTTSTM WND DMG1 Sse Villa Rica, GAThe 911 center reported a tree down in Villa Rica east bound on interstate 20.
Jun 25, 6:33 PM EDTTSTM WND DMG2 Ssw Dallas, GATrees and powerlines down across Monroe Cole Road near cole Lake Road.
Jun 25, 6:33 PM EDTTSTM WND DMGLake Val-Do-Mar, GAThe 911 Center reported trees down at several locations in northwest Douglas county, including Stockmar Road, I-20, Andy Mountain Road, Nalley Road, several along Veterans Memorial Highway, GA Highway 61, Tyson Road, Summer Cypress Drive, and powerlines down a
Jun 25, 6:33 PM EDTTSTM WND DMGWinston, GAThe 911 Center reported trees down at I-20 near mile 30 and Veterans Memorial Highway at Post Road.
Jun 25, 6:34 PM EDTTSTM WND DMG1 Se Lake Val-Do-Mar, GASeveral Trees downed at the intersection of Conners road and Tyson Road.
Jun 25, 6:35 PM EDTTSTM WND DMG1 Ene Loganville, GAEmergency manager reported tree down on a home on Bay Creek Lodge causing structural damage.
Jun 25, 6:35 PM EDTTSTM WND DMG1 Ne New Georgia, GATree blocking the road along Cole Creek Rd.
Jun 25, 6:36 PM EDTTSTM WND DMG2 Ne Union, GATree blocking RC Thompson Road off of Zion Church Road.
Jun 25, 6:37 PM EDTTSTM WND DMG1 Nw Lakeview Estates, GATrees down along Westminster Way NW.
Jun 25, 6:38 PM EDTTSTM WND DMG3 Wsw Big Haynes Creek, GATrees down at the intersection of Zingara Rd and Hightower Trail.
Jun 25, 6:39 PM EDTTSTM WND DMG1 Ssw Douglasville, GAThe 911 Center reported trees and/or powerlines down at numerous locations within Douglasville, including trees down at Alcris Drive, Cedar Mountain Road, Prestley Mill Road, Strickland Street at Timberlane Road, Rose Avenue, Clark Street at Park Street, Bowde
Jun 25, 6:39 PM EDTTSTM WND DMG2 S Walnut Grove, GAEmergency manager reported tree down on powerline along highway 81 in Oxford.
Jun 25, 6:39 PM EDTTSTM WND DMG2 Wsw Fairplay, GAThe 911 Center reported trees down on Highway 5 at Highway 166, Highway 5 at Hollis Road, and powerlines down at Deer Run Trail.
Jun 25, 6:40 PM EDTTSTM WND DMG1 Nnw Conyers, GATree down on Cooper Cir NW in Conyers.
Jun 25, 6:40 PM EDTTSTM WND DMG2 E Arabia Mountain, GATree and powerlines along Glenhaven Ct.
Jun 25, 6:40 PM EDTTSTM WND DMGConyers, GATrees down on Malcom St in Conyers.
Jun 25, 6:41 PM EDTTSTM WND DMG2 Ene Youth, GAEmergency manager reported tree down at the intersection of Thompson Mill and Broadnax Mill roads, closing Thompson Mill.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 77 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:25 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

876 
WUUS52 KFFC 252200
SVRFFC
GAC015-045-057-063-067-089-097-113-117-121-135-151-217-223-233-247-
297-252300-
/O.NEW.KFFC.SV.W.0228.230625T2200Z-230625T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
600 PM EDT Sun Jun 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Paulding County in northwestern Georgia...
  DeKalb County in north central Georgia...
  Northern Fayette County in north central Georgia...
  Northeastern Carroll County in northwestern Georgia...
  Douglas County in north central Georgia...
  Gwinnett County in north central Georgia...
  Northern Newton County in north central Georgia...
  Rockdale County in north central Georgia...
  Southern Cherokee County in north central Georgia...
  Southwestern Forsyth County in north central Georgia...
  Cobb County in north central Georgia...
  Northwestern Henry County in north central Georgia...
  Western Walton County in north central Georgia...
  Fulton County in north central Georgia...
  Clayton County in north central Georgia...
  Eastern Polk County in northwestern Georgia...
  Bartow County in northwestern Georgia...!** weakened.

* Until 700 PM EDT.

* At 600 PM EDT, severe thunderstorms were located along a line 
  extending from near Alpharetta to near Taylorsville to near 
  Yorkville to near Clem, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Marietta, Douglasville, Lawrenceville, Canton,
  Cartersville, Decatur, Fayetteville, Conyers, Covington, Dallas,
  Jonesboro, Peachtree Corners, City of South Fulton, Sandy Springs,
  Roswell, Johns Creek, Alpharetta, Smyrna and Dunwoody.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3430 8502 3424 8434 3394 8380 3364 8375
      3354 8433 3346 8446 3347 8462 3351 8462
      3351 8485 3349 8486 3361 8502 3379 8498
      3381 8504 3390 8504 3391 8506
TIME...MOT...LOC 2200Z 315DEG 39KT 3404 8427 3404 8495 3389 8499 3352
8507

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
1 follow-up statement
977 
WWUS52 KFFC 252224
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sun Jun 25 2023

GAC015-057-117-252233-
/O.CAN.KFFC.SV.W.0228.000000T0000Z-230625T2300Z/
Cherokee GA-Forsyth GA-Bartow GA-
624 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEROKEE...
SOUTHWESTERN FORSYTH AND BARTOW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Georgia.

LAT...LON 3408 8504 3408 8451 3399 8431 3404 8397
      3394 8380 3364 8375 3354 8433 3346 8446
      3347 8462 3351 8462 3351 8485 3349 8486
      3361 8502 3379 8498 3381 8504 3390 8504
      3391 8506
TIME...MOT...LOC 2223Z 315DEG 39KT 3387 8407 3388 8475 3373 8479 3336
8487

$$

GAC045-063-067-089-097-113-121-135-151-217-223-233-247-297-252300-
/O.CON.KFFC.SV.W.0228.000000T0000Z-230625T2300Z/
Paulding GA-DeKalb GA-Fayette GA-Carroll GA-Douglas GA-Gwinnett GA-
Newton GA-Rockdale GA-Cobb GA-Henry GA-Walton GA-Fulton GA-
Clayton GA-Polk GA-
624 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PAULDING...DEKALB...NORTHERN FAYETTE...NORTHEASTERN CARROLL...
DOUGLAS...GWINNETT...NORTHERN NEWTON...ROCKDALE...COBB...NORTHWESTERN
HENRY...WESTERN WALTON...FULTON...CLAYTON AND EASTERN POLK
COUNTIES...

At 623 PM EDT, severe thunderstorms were located along a line
extending from near Lilburn to Hiram to Winston to near
Arnco-Sargent, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur,
Fayetteville, Conyers, Covington, Dallas, Jonesboro, Peachtree
Corners, City of South Fulton, Sandy Springs, Roswell, Smyrna,
Dunwoody, East Point, Kennesaw, Duluth and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3408 8504 3408 8451 3399 8431 3404 8397
      3394 8380 3364 8375 3354 8433 3346 8446
      3347 8462 3351 8462 3351 8485 3349 8486
      3361 8502 3379 8498 3381 8504 3390 8504
      3391 8506
TIME...MOT...LOC 2223Z 315DEG 39KT 3387 8407 3388 8475 3373 8479 3336
8487

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 25, 3:39 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
339 PM EDT Sun Jun 25 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 338 PM EDT Sun Jun 25 2023

The MCS that has been discussed over the last several days has
transpired and is currently making its way through Tennessee while
thunderstorms are also beginning to fire across northern Alabama. As
is typical for summertime convective complexes, guidance has had
quite varying solutions on its evolution. While considerable
uncertainty has plagued this forecast over the last couple of days,
strong enough signals in the trends have given some degree of
confidence that the areas along and north of I-85 will incur the
most impacts from the MCS this afternoon and evening before it
fizzles out over central Georgia. While the best instability is to
our west, SBCAPE around 1000-2000 J/kg across north and west Georgia
(with a few pockets above 2000 J/kg over far northwest Georgia),
DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will
result in concerns over damaging wind gusts up to 60 mph and quarter
sized hail in the strongest storms this afternoon and evening. SPC
has appropriately placed the areas along and north of I-85 in a
Slight Risk for severe storms with a Marginal Risk extending further
southeast between I-85 and a line from Stewart County to Warren
County. At the time of writing, a Severe Thunderstorm Watch has been
issued for several counties in North Georgia where additional
counties downstream may be added depending on how the severe
threat evolves.

While it remains to be seen how the round of thunderstorms this
afternoon and evening will play out exactly, there is growing
confidence that the next push during the early morning hours could
produce isolated showers and thunderstorms during the morning
commute for the metro areas. As the front continues to make its way
further south throughout the day, areas primarily along and south of
I-85 tomorrow afternoon could see strong to severe thunderstorms
with the metro Atlanta area remaining on the northern fringe of the
potential thunderstorm activity tomorrow. Instability tomorrow
afternoon will be favorable to support updrafts with widespread 1500-
2000 J/kg of SBCAPE over the forecast area and lapse rates again
trending between 6.5-7.5 C/km. For now, nearly the entire CWA with
the exception of a small area in northwest Georgia is included in a
Marginal Risk for severe storms on Monday where damaging wind gusts
and quarter sized hail will again be the primary hazards. While
confidence has increased in the potential for isolated to scattered
showers and storms tomorrow, have limited PoPs to a high end chance
as recent trends have backed off on widespread coverage.

KAL

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 338 PM EDT Sun Jun 25 2023

As the long term period begins on Tuesday, an amplified mid level
ridge will be positioned over the central CONUS, extending as far
north as southern Canada. An occluded low pressure system will also
be centered over the Great Lakes, with troughing extending south and
east along the Atlantic coast. This synoptic setup will keep Georgia
underneath northwesterly flow aloft between these two features. On
Tuesday, the cold front extending from the aforementioned low will
sink into south-central Georgia, while surface high pressure
meanwhile builds into the eastern CONUS. While there is not expected
to be much impact on high temperatures behind the front (with
afternoon highs reaching into the upper 80s to low 90s on Tuesday),
dewpoints are expected to drop into the low 60s across north
Georgia. Chances for isolated to scattered showers and thunderstorms
are expected to be confined to central Georgia, closest to the
frontal boundary, on Tuesday afternoon.

Dewpoints will be fairly low for this time of the year on Wednesday,
but temperatures will begin to gradually warm, with afternoon highs
a couple of degrees warmer than Tuesday. Mid-range guidance
indicates that that a couple of disturbances traversing the NW flow
could move through the Deep South, which could help support
thunderstorm development in spite of the relatively dry surface
conditions. At this time, PoPs remain low on Wednesday as these
disturbances are progged to stay to the west of Georgia and
subsidence of drier air aloft will also serve to limit diurnally-
driven convection. However, remember that the northwesterly upper
flow will remain active through the end of the week, and is
notorious for surprises this time of the year that are not well-
resolved by synoptic models.

Low-level ridging will build eastward into the forecast area on
Thursday and Friday, pushing the old frontal boundary back to the
north as a warm front and continuing the warming trend through the
end of the period. By the end of the work week and into the weekend,
high temperatures are forecast to range from 5-10 degrees above
climatological normals. Temperatures are currently anticipated to be
hottest on Friday afternoon - in the upper 90s across the majority
of the area. Furthermore, heat index values during this time could
reach or exceed Heat Advisory criteria, especially in central
Georgia. With these hot temperatures and dewpoints recovering into
the upper 60s to low 70s, better coverage of diurnally-driven
thunderstorms will be favored late in the week and going into next
weekend.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 211 PM EDT Sun Jun 25 2023

VFR conditions anticipated throughout this TAF cycle. TSRA
generally between 20-02Z for the metro sites with CSG timing
between 00-04Z with a complex of storms. VCSH after 06Z for
northern sites with TSRA between 08-14Z with later timing for
MCN/CSG between 12 and 18Z as a front approaches. W winds between
5 an 10KT could gust up to 25KT in storms.

//ATL Confidence...18Z Update...
Medium confidence on this evening's TSRA. Low confidence on TSRA
tomorrow morning. High confidence on all other elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  69  90 /  20  50  30   0
Atlanta         71  89  71  90 /  40  50  30   0
Blairsville     64  84  61  82 /  50  40  30   0
Cartersville    68  90  67  90 /  50  50  20   0
Columbus        72  91  73  93 /  40  50  40  20
Gainesville     70  88  69  87 /  30  40  30   0
Macon           72  92  72  93 /  10  50  40  10
Rome            69  92  67  91 /  50  40  10   0
Peachtree City  69  90  69  91 /  30  50  30  10
Vidalia         73  92  74  92 /  10  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...KAL
LONG TERM....King
AVIATION...KAL
Hazardous weather outlook, Jun 25, 3:35 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
335 PM EDT Sun Jun 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
335 PM EDT Sun Jun 25 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch has been issued for portions of far
north and northwest Georgia and will remain in effect until 8 PM
EDT.

A large cluster of showers and thunderstorms is moving into far
northwest Georgia, and is expected to drop southeast across much
of north and central Georgia this afternoon into the evening
hours. At this time, the highest potential for any strong to
severe thunderstorms looks to be roughly along and west of the
Interstate 85 corridor. Frequent lightning, gusty winds and
locally heavy rainfall will be likely within any storms that occur.
The primary severe weather hazards would be damaging wind gusts
and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another round of thunderstorms is expected on Monday ahead of and
along a cold front. Some storms may become strong to severe,
capable of producing damaging wind gusts, frequent lightning, and
locally heavy rainfall.

Isolated thunderstorms will be possible in the afternoon and
evening Thursday and Friday, followed by scattered  through
Saturday.

Hot and humid conditions Thursday through Saturday will lead to
heat index values over 100 degrees across the majority of the
area, and over 105 degrees in portions of central Georgia. If
spending time outdoors, be sure to stay hydrated, wear lightweight
clothing, and take plenty of time to rest.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 25, 5:33 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
533 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     1 NE Dahlonega          34.54N 83.97W
06/25/2023                   Lumpkin            GA   Emergency Mngr

            Multiple trees reported down across Lumpkin
            County.

&&
Local storm report, Jun 25, 5:38 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
538 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     Tstm Wnd Gst     4 SSW Camp Coleman Lake 34.61N 83.88W
06/25/2023  M58 MPH          Lumpkin            GA   Mesonet

&&
Local storm report, Jun 25, 5:40 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
540 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     Tstm Wnd Gst     2 NW Blue Ridge         34.89N 84.34W
06/25/2023  M63 MPH          Fannin             GA   Mesonet

&&
Local storm report, Jun 25, 5:43 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
543 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Flood            1 ENE Fort Oglethorpe   34.96N 85.24W
06/25/2023                   Catoosa            GA   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&
Local storm report, Jun 25, 5:44 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
544 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Flash Flood      Lakeview                34.99N 85.26W
06/25/2023                   Catoosa            GA   Public

            Report from mPING: Street/road flooding;
            Street/road closed.

&&
Local storm report, Jun 25, 6:00 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
600 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Dmg     1 SE Lake Arrowhead     34.28N 84.58W
06/25/2023                   Cherokee           GA   Emergency Mngr

            Multiple trees reported down in northwestern
            and western Cherokee county.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Gilmer, Murray, Whitfield38 min
Jun 25, 3:41 PM EDTSpecial Weather StatementFFCTowns, Union34 min
Jun 25, 3:56 PM EDTSevere Thunderstorm WarningFFCDade, Walker49 min
Jun 25, 4:12 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Fannin, Gilmer, Gordon, Murray and 2 more48 min
Jun 25, 4:16 PM EDTSpecial Weather StatementFFCLumpkin, White29 min
Jun 25, 4:23 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union, White52 min
Jun 25, 4:44 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker46 min
Jun 25, 4:54 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Hall, Lumpkin, White51 min
Jun 25, 4:57 PM EDTSevere Thunderstorm WarningFFCBartow, Catoosa, Cherokee, Gilmer, Gordon, Murray and 2 more48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Floyd, Fulton46 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 1 more45 min
Jun 25, 5:21 PM EDTSpecial Weather StatementFFCHaralson9 min
Jun 25, 5:31 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson29 min
Jun 25, 5:34 PM EDTFlash Flood WarningFFCCatoosa, Walker2 hr
Jun 25, 5:43 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Clarke, DeKalb, Forsyth and 5 more32 min
Jun 25, 5:48 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Floyd, Haralson, Polk42 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Morgan, Oconee and 2 more38 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk39 min
Jun 25, 6:32 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Jasper, Newton and 2 more43 min
Jun 25, 6:37 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Walton53 min
Jun 25, 6:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Crawford, Fulton, Heard, Monroe49 min
Jun 25, 6:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fayette, Fulton, Henry and 2 more34 min
Jun 25, 6:57 PM EDTSevere Thunderstorm WarningFFCCarroll33 min
Jun 25, 7:10 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Jasper, Jones and 7 more65 min
Jun 25, 7:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup56 min
Jun 25, 7:30 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam, Taliaferro, Warren30 min
Jun 25, 7:42 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Talbot and 2 more48 min
Jun 25, 7:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Troup43 min
Jun 25, 7:59 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Twiggs, Warren, Washington, Wilkinson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.